Jump to content

Gabapentin causing anxiety/depression???


Recommended Posts

Anyone have issues with Gabapentin causing anxiety and or depression?

I am on it to deal with my sleep twitching, and last week I started feeling terribly depressed and anxious.

I went down to 600 mg 3 days ago, and feeling much better but still had almost an anxiety attack this morning.

I have NOT had this much anxiety in a VERY long time, and its damn scary to experience this again.

 

So someone please tell me Im not the only one, and did you try another med for twitching or RLS?

Link to comment
Share on other sites

This is a med that can be addictive so if you decrease it it is normal to feel this way for a few days.  The brain sees it as a reward so if you take part of it away it stresses the brain out.

Link to comment
Share on other sites

21 hours ago, sober4life said:

This is a med that can be addictive so if you decrease it it is normal to feel this way for a few days.  The brain sees it as a reward so if you take part of it away it stresses the brain out.

this didn't happen as the result of decreasing the med.

 

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...